MathSciNet Relay Station
MathSciNet bibliographic data
MR716933 (85d:60042) 60F05 (60G15 60G60)
Breuer, Peter; Major, Péter Central limit theorems for nonlinear functionals of Gaussian fields. J. Multivariate Anal. 13 (1983), no. 3, 425–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement